# SDR 95UAL727040

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 2 Engine
- Component: Hamilton Sta, 7438023
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENGINE UNABLE TO MAKE TAKEOFF POWER.  REPLACED FAILED FUEL CONTROL UNIT.  FUNCTIONALLY CHECKED ENGINE PER JET RUNUP HANDBOOK, CHECKS OK.
